# SDR A6WA201644194

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS DEEP GOUGE ON LOWER SKIN AT INBD AFT CORNER.  REPAIRED RT INBD FLAP LOWER INBD SKIN IAW SRM 57-20-00, REPAIR NR 3.
